MAUDE Adverse Event Report: SIEMENS HEALTHINEERS AG ARTIS PHENO; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

SIEMENS HEALTHINEERS AG ARTIS PHENO; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number 10849000
Medical Device Problem Codes Unintended Collision (1429); Use of Device Problem (1670); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/28/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Siemens is conducting a thorough investigation of the reported event.As this event is under investigation, a root cause has not yet been determined.A supplement report will be filed if additional information becomes available.
 
Event or Problem Description
Siemens became aware of a potential collision of the artis pheno system.The accident occurred during customer utilization.The provided pictures show damage to the c-arm cover, where the flat detector is attached.The mechanical structure of the system was not affected.Siemens has requested additional details about the collision.
 
Additional Manufacturer Narrative
Siemens completed investigation of the reported event and it was confirmed that there were no indications of any adverse effects on the health status of the involved patient.The investigation showed that no error messages were displayed to the user and all basic system functionalities remained available.The damage was limited to the cover only.No damage to parts that contribute to functionalities were found.There is no indication for an unintended movement of the system.The reported collision situation may occur only if the user does not check for potential collision objects before releasing system movement.The operator manual contains adequate instructions about risk of collision.According to the instructions for use, the operator must always pay attention to possible collisions during unit movements.The cover of the system was repaired by siemens local customer service engineer.The occurrence rate of the error pattern was checked.A possible error accumulation or even a systematic error, which leads to a corrective action of the installed base, could not be determined by the investigation.The incident described in the adverse event is not classified as a reportable event after a thorough investigation because neither serious injury, death, nor unexpected prolonged hospitalization of the patient or other person occurred or is to be expected, even if the incident recurs.

Brand Name
ARTIS PHENO
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHINEERS AG
siemensstrasse 1 or
rittigfeld 1
forchheim 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHINEERS AG
siemensstrasse 1 or
rittigfeld 1
forchheim 91301
GM   91301
Manufacturer Contact
anastasia sokolova
40 liberty blvd.
malvern, PA 19355
4843234197
MDR Report Key19268403
Report Number3004977335-2024-00051
Device Sequence Number7495289
Product Code OWB
UDI-Device Identifier04056869046877
UDI-Public04056869046877
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K201156
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10849000
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/19/2024
Supplement Date Received by Manufacturer05/13/2024
Initial Report FDA Received Date05/08/2024
Supplement Report FDA Received Date05/13/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown